MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION
Model Number NGP680301
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system shuts down intermittently during surgery.There was no information if they were able to complete the procedure during the same visit.No patient injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: implant date: not applicable as this is not an implantable device.Section d6b: explant date: not applicable as this is not an implantable device.Section e1: initial reporter first & last name: unknown/information not provided.Section e1: email address: unknown/information not provided.Section e1: telephone number: unknown/not provided.Section h3-other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17146518
Report Number3012236936-2023-01516
Device Sequence Number5744524
Product Code HQC
UDI-Device Identifier05050474596146
UDI-Public(01)05050474596146
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGP680301
Device Catalogue NumberNGP680301
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown